Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A new form of the generalized continuum hypothesis


Author: Herman Rubin
Journal: Bull. Amer. Math. Soc. 65 (1959), 282-283
DOI: https://doi.org/10.1090/S0002-9904-1959-10347-5
MathSciNet review: 0104585
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Hartogs, Über das Problem der Wohlordnung, Math. Ann. 76 (1915), no. 4, 438–443 (German). MR 1511833, https://doi.org/10.1007/BF01458215
  • 2. A. Lindenbaum and A. Tarski, Communications sur les recherches de la théorie des ensembles, C.R. Soc. Sci. Lett. Varsovie, Classe III vol. 19 (1926) pp. 299-330.
  • 3. A. Tarski, Theorems on the existence of successors of cardinals, and the axiom of choice, Nederl. Akad. Wetensch. Proc. Ser. A vol. 57 (1954) pp. 26-32. MR 60555
  • 4. W. Sierpinski, L'hypothèse généralisée du continu et l'axiome du choix, Fund. Math. vol. 34 (1947) pp. 1-5. MR 20121
  • 5. W. Sierpinski, Demonstration de l'égalite 2, Fund. Math. vol. 34 (1947) pp. 113-118. MR 23315


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10347-5

American Mathematical Society